Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/2211
Title: Об особенностях адаптации математических моделей вершинных верховых лесных пожаров
Authors: Баровик, Д. В.
Таранчук, В. Б.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: Jan-2010
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. - 2010. - N 1. - С. 138-143.
Abstract: Adapted by authors mathematical model of running crown forest fire propagation is considered. Simplifying assumptions, equations of the model, initial and boundary conditions, finite difference approximations are introduced. Refinement of the formula describing the mass rate of burning of gaseous products of combustible forest materials pyrolysis is proposed. According to the numerical experiment results it is concluded that two scenarios of running crown forest fires propagation exist, their characteristics are described. = Рассматривается адаптированная авторами математическая модель распространения вершинных верховых лесных пожаров. Приводятся постановка задачи, упрощающие предположения, уравнения модели, начальные и граничные условия, разностная схема. Обосновывается необходимость и предлагается уточнение формулы, описывающей скорость горения газообразных продуктов пиролиза лесных горючих материалов. По результатам вычислительных экспериментов делается вывод о существовании двух режимов распространения вершинных верховых лесных пожаров, даются их характеристики.
URI: http://elib.bsu.by/handle/123456789/2211
ISSN: 0321-0367
Appears in Collections:2010, №1 (январь)
Статьи факультета прикладной математики и информатики



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.